# SDR ABXA000438

- Difficulty date: September 6, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- Aircraft time: 54,697 hours, 59,155 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 9911544503
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION ON FLOORBEAM TOP FLANGE AT BLIND RIVET AT STATION 465, RIGHT BUTT LINE 44.  REPAIRED FLOORBEAM IAW DC9 SRM 53-05.
